| Model Number |
2361-5035S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device discarded.
Event or Problem Description
As reported: "upon tightening the end cap and final confirmation with x-ray, a fracture line was discovered proximal to the most proximal locking screw.The surgeon considered preserving it as is, but because of the risk of re-fracture, he replaced the nail with a long nail that prepared as a backup." additionally it was reported that there was a 45 minute surgical delay.
Additional Manufacturer Narrative
Please note the correction to d3.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.With available information the root cause was attributed to a patient related issue; potentially contributed by the user.A product deficiency was not verified.
Event or Problem Description